# SDR FDEA201002220486

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B383900200
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD IS BROKEN BETWEEN FRAME 62 AND FRAME 65.  FABRICATED NEW MAIN CABIN FLOORBOARD BETWEEN FRAME 62 & 65 IAW DWG SRZ 25-  005, REV "H".
